Frustrated: Just want a rant guys... - British Heart Fou...

British Heart Foundation
18,863 members12,882 posts

Frustrated

Shoshov
Shoshov

Just want a rant guys. After spending 10 days in hospital to get to bottom of fainting spells post HA was diagnosed with pots and put on verapramil. Was on them for 2 days in hospital and dose was increased by another 40 mg a day when I got home. I'm not coping well at all on them and after seeing go today I could scream. Was told to watch out for muscle and joint aches as varapramil can increase effect of statin which I have big time along with physical fatigue headaches chest pain and continuing dizziness. Go basically told me to call cardiologists secretary to be seen by him again. Just keep meds same till you see him. So did what I was told. Gotcanswering machine left a message and still haven't received a call back. What are you supposed to do. I can't function and am back at work grrrr. Sorry for long post but I just need to get it off my chest

3 Replies
oldestnewest
Hidden
Hidden

I would call back again, sadly too many times you have to be a squeaky wheel to get oiled.

when I had my first op it was all new to me the medication I was on and confusing try not to relate every problem to the tablets and forget how some tablets effect others because you will find yourself in a hole very hard to get out of plus it may be something simple to resolve just be vigilant of what hey have said, good luck and I’m sure they will sort it

Shoshov
Shoshov
in reply to Jlc1984

Thanks jlc. Been in touch with docs. Think things are settling

You may also like...